# SDR 95ZZZX6190

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86AK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pulley Drum
- Part number: 4210205
- Condition: Failed
- Location: Engine Winch
- Component: 42103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL, NR 2 CENTER POSITION USING THE MFR INSTALLED AVIAC HOISTING WINCH, HOIST FAILED ALLOWING ENG TO RAPIDLY DROP BREAKING CABLE AND HITTING FLOOR.  CABLE STOW TORQUE WAS CHECKED USING HOIST WINCH TORQUE TOOL.  AFTER PROPER STOW, TORQUE WAS ESTABLISHED.  ENGINE MOUNT BOLTS WERE REMOVED.  ENGINE WAS THEN LOWERED MANUALLY A SMALL AMOUNT TO AID AND EASE ENGINE REMOVAL.  A .25 INCH DRIVE AIR RATCHET WAS ADAPTED TO WINCH DRIVE SOCKET.  AT THE INSTANT OR SHORTLY AFTER, AS ENGINE WAS LOWERED, A SCREAMING NOISE WAS HEARD.  THE RATCHET WAS PULLED OFF THE DRIVE AND SECONDS LATER, THE ENGINE WAS LAYING ON THE FLOOR.  THE HOIST CABLE SNAPPED.
